# SDR 06212005

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 22,732 hours, 24,949 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WHILE AT GROUND IDLE RECEIVED A RT ENGINE FIRE INDICATION (INTERNITTENT).  SHUT DOWN ENGINE.  FOUND FILE LOOP TOUCHING CASE, REPOSITIONED, NO FURTHER DISCREPANCY.
